Scattering to a stationary solution for the superquintic radial wave equation outside an obstacle
[Diffusion vers une solution stationnaire pour l’équation des ondes radiale surquintique en dehors d’un obstacle]
Annales de l'Institut Fourier, Online first, 40 p.

On considère l’équation des ondes focalisante en dehors d’une boule de 3 , avec condition au bord de Dirichlet et une nonlinéarité superquintique. On classifie toutes les solutions radiales stationnaires, et on montre que toutes les solutions radiales globales sont asymptotiquement la somme d’une solution stationnaire et d’un terme de radiation.

We consider the focusing wave equation outside a ball of 3 , with Dirichlet boundary condition and a superquintic power nonlinearity. We classify all radial stationary solutions, and prove that all radial global solutions are asymptotically the sum of a stationary solution and a radiation term.

Reçu le :
Accepté le :
Première publication :
DOI : https://doi.org/10.5802/aif.3447
Classification : 35L71,  35B40,  35L20
Mots clés : Equation des ondes, Solution stationnaire, Obstacle
@unpublished{AIF_0__0_0_A36_0,
     author = {Duyckaerts, Thomas and Yang, Jianwei Urbain},
     title = {Scattering to a stationary solution for the superquintic radial wave equation outside an obstacle},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     year = {2021},
     doi = {10.5802/aif.3447},
     language = {en},
     note = {Online first},
}
TY  - UNPB
AU  - Duyckaerts, Thomas
AU  - Yang, Jianwei Urbain
TI  - Scattering to a stationary solution for the superquintic radial wave equation outside an obstacle
JO  - Annales de l'Institut Fourier
PY  - 2021
DA  - 2021///
PB  - Association des Annales de l’institut Fourier
N1  - Online first
UR  - https://doi.org/10.5802/aif.3447
DO  - 10.5802/aif.3447
LA  - en
ID  - AIF_0__0_0_A36_0
ER  - 
%0 Unpublished Work
%A Duyckaerts, Thomas
%A Yang, Jianwei Urbain
%T Scattering to a stationary solution for the superquintic radial wave equation outside an obstacle
%J Annales de l'Institut Fourier
%D 2021
%I Association des Annales de l’institut Fourier
%Z Online first
%U https://doi.org/10.5802/aif.3447
%R 10.5802/aif.3447
%G en
%F AIF_0__0_0_A36_0
Duyckaerts, Thomas; Yang, Jianwei Urbain. Scattering to a stationary solution for the superquintic radial wave equation outside an obstacle. Annales de l'Institut Fourier, Online first, 40 p.

[1] Abou Shakra, Farah Asymptotics of the critical nonlinear wave equation for a class of non-star-shaped obstacles, J. Hyperbolic Differ. Equ., Volume 10 (2013) no. 03, pp. 495-522 | Article | MR 3104079 | Zbl 1277.35235

[2] Bizoń, Piotr; Maliborski, Maciej Dynamics at the threshold for blowup for supercritical wave equations outside a ball, Nonlinearity, Volume 33 (2020) no. 7, pp. 3195-3205 | Article | MR 4105390 | Zbl 1440.35216

[3] Blair, Matthew D.; Smith, Hart F.; Sogge, Christopher D. Strichartz estimates for the wave equation on manifolds with boundary, Ann. Inst. Henri Poincaré, Anal. Non Linéaire, Volume 26 (2009) no. 5, pp. 1817-1829 | Article | Numdam | MR 2566711 | Zbl 1198.58012

[4] Burq, Nicolas Décroissance de l’énergie locale de l’équation des ondes pour le problème extérieur et absence de résonance au voisinage du réel, Acta Math., Volume 180 (1998) no. 1, pp. 1-29 | Article | MR MR1618254 | Zbl 0918.35081

[5] Burq, Nicolas Global Strichartz estimates for nontrapping geometries: about an article by H. Smith and C. Sogge, Commun. Partial Differ. Equations, Volume 28 (2003) no. 9-10, pp. 1675-1683 | Article | Zbl 1026.35020

[6] D’Ancona, Piero On the supercritical defocusing NLW outside a ball (2019) (in preparation)

[7] Duyckaerts, Thomas; Kenig, Carlos; Merle, Frank Universality of blow-up profile for small radial type II blow-up solutions of the energy-critical wave equation, J. Eur. Math. Soc., Volume 13 (2011) no. 3, pp. 533-599 | Article | MR 2781926 | Zbl 1230.35067

[8] Duyckaerts, Thomas; Kenig, Carlos; Merle, Frank Classification of radial solutions of the focusing, energy-critical wave equation, Camb. J. Math., Volume 1 (2013) no. 1, pp. 75-144 | Article | MR 3272053 | Zbl 1308.35143

[9] Duyckaerts, Thomas; Kenig, Carlos; Merle, Frank Scattering for radial, bounded solutions of focusing supercritical wave equations, Int. Math. Res. Not., Volume 2014 (2014) no. 1, pp. 224-258 | Article | MR 3158532 | Zbl 1310.35171

[10] Duyckaerts, Thomas; Lafontaine, David Scattering for critical radial Neumann waves outside a ball (2020) (https://arxiv.org/abs/2004.08576, to appear in Rev. Mat. Iberoam.)

[11] Duyckaerts, Thomas; Merle, Frank Dynamic of threshold solutions for energy-critical NLS, Geom. Funct. Anal., Volume 18 (2009) no. 6, pp. 1787-1840 | Article | MR MR2491692 | Zbl 1232.35150

[12] Duyckaerts, Thomas; Merle, Frank Scattering norm estimate near the threshold for energy-critical focusing semilinear wave equation, Indiana Univ. Math. J., Volume 58 (2009) no. 4, pp. 1971-2001 | Article | MR MR2542985 | Zbl 1179.35189

[13] Duyckaerts, Thomas; Roy, Tristan Blow-up of the critical Sobolev norm for nonscattering radial solutions of supercritical wave equations on 3 , Bull. Soc. Math. Fr., Volume 145 (2017) no. 3, pp. 503-573 | Article | MR 3766119 | Zbl 1395.35042

[14] Duyckaerts, Thomas; Yang, Jianwei Blow-up of a critical Sobolev norm for energy-subcritical and energy-supercritical wave equations, Anal. PDE, Volume 11 (2018) no. 4, pp. 983-1028 | Article | MR 3749374 | Zbl 1395.35043

[15] Fang, DaoYuan; Xie, Jian; Cazenave, Thierry Scattering for the focusing energy-subcritical nonlinear Schrödinger equation, Sci. China, Math., Volume 54 (2011) no. 10, pp. 2037-2062 | Article | MR 2838120 | Zbl 1230.35128

[16] Fowler, R. H. Further studies of Emden’s and similar differential equations, Q. J. Math, Volume 2 (1931) no. 1, pp. 259-288 | Article | Zbl 0003.23502

[17] Jia, Hao; Liu, Baoping; Schlag, Wilhelm; Xu, Guixiang Generic and non-generic behavior of solutions to defocusing energy critical wave equation with potential in the radial case, Int. Math. Res. Not. (2017) no. 19, pp. 5977-6035 | MR 3741887 | Zbl 1405.35114

[18] Jia, Hao; Liu, Baoping; Schlag, Wilhelm; Xu, Guixiang Global center stable manifold for the defocusing energy critical wave equation with potential, Am. J. Math., Volume 142 (2020) no. 5, pp. 1497-1557 | Article | MR 4150651 | Zbl 1465.35306

[19] Jia, Hao; Liu, Baoping; Xu, Guixiang Long Time Dynamics of Defocusing Energy Critical 3 + 1 Dimensional Wave Equation with Potential in the Radial Case, Commun. Math. Phys., Volume 339 (2015) no. 2, pp. 353-384 | Article | MR 3370608 | Zbl 1329.35208

[20] Kenig, Carlos; Lawrie, Andrew; Schlag, Wilhelm Relaxation of Wave Maps Exterior to a Ball to Harmonic Maps for All Data, Geom. Funct. Anal., Volume 24 (2014) no. 2, pp. 610-647 | Article | MR 3192036 | Zbl 1288.35356

[21] Kenig, Carlos; Merle, Frank Global well-posedness, scattering and blow-up for the energy-critical, focusing, non-linear Schrödinger equation in the radial case, Invent. Math., Volume 166 (2006) no. 3, pp. 645-675 | Article | MR MR2257393 | Zbl 1115.35125

[22] Kenig, Carlos; Merle, Frank Global well-posedness, scattering and blow-up for the energy-critical focusing non-linear wave equation, Acta Math., Volume 201 (2008) no. 2, pp. 147-212 | Article | MR MR2461508 | Zbl 1183.35202

[23] Kiguradze, Ivan; Chanturia, Teimuraz A. Asymptotic properties of solutions of nonautonomous ordinary differential equations, Mathematics and its Applications, 89, Springer, 1993 | Article

[24] Krieger, Joachim; Schlag, Wilhelm Large global solutions for energy supercritical nonlinear wave equations on 3+1, J. Anal. Math., Volume 133 (2017) no. 1, pp. 91-131 | Article | MR 3736488 | Zbl 1402.35180

[25] Lafontaine, David Strichartz estimates without loss outside many strictly convex obstacles (2018) (https://arxiv.org/abs/1811.12357)

[26] Levine, Howard A. Instability and nonexistence of global solutions to nonlinear wave equations of the form Pu t t=-Au+(u), Trans. Am. Math. Soc., Volume 192 (1974), pp. 1-21 | MR MR0344697

[27] Metcalfe, Jason Global Strichartz estimates for solutions to the wave equation exterior to a convex obstacle, Trans. Am. Math. Soc., Volume 356 (2004) no. 12, pp. 4839-4855 | Article | MR 2084401 | Zbl 1060.35026

[28] Morawetz, Cathleen S.; Ralston, James V.; Strauss, Walter A. Decay of solutions of the wave equation outside nontrapping obstacles, Commun. Pure Appl. Math., Volume 30 (1977) no. 4, pp. 447-508 | Article | MR 509770 | Zbl 0372.35008

[29] Nakanishi, Kenji; Schlag, Wilhelm Invariant manifolds and dispersive Hamiltonian evolution equations, European Mathematical Society, 2011 | Article

[30] Shen, Ruipeng On the energy subcritical, nonlinear wave equation in 3 with radial data, Anal. PDE, Volume 6 (2014) no. 8, pp. 1929-1987 | Article | MR 3198589

[31] Smith, Hart F.; Sogge, Christopher D. On the critical semilinear wave equation outside convex obstacles, J. Am. Math. Soc., Volume 8 (1995) no. 4, pp. 879-916 | Article | MR 1308407 | Zbl 0860.35081

[32] Smith, Hart F.; Sogge, Christopher D. Global Strichartz estimates for nontrapping perturbations of the Laplacian: Estimates for nontrapping perturbations, Commun. Partial Differ. Equations, Volume 25 (2000) no. 11-12, pp. 2171-2183 | Article | Zbl 0972.35014

[33] Weinstein, Michael I. Nonlinear Schrödinger equations and sharp interpolation estimates, Commun. Math. Phys., Volume 87 (1982/83) no. 4, pp. 567-576 http://projecteuclid.org/getrecord?id=euclid.cmp/1103922134 | Article | MR MR691044 | Zbl 0527.35023

Cité par Sources :